# SDR UPS03440830

- Difficulty date: May 21, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT WING REAR SPAR BS 1241 KICK FTG HOLE-D FOUND CRACK AT KICK FTG APPROX 0.030 INCH RUNNING I/B.  HOLE-D REPAIRED AS PER RS R57-12-35029 AND EO B747-5710-18862-A.
